# SDR 2002F00209

- Difficulty date: March 12, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N95NA
- Make and model: Cessna 208B
- Aircraft serial: 0666
- Aircraft time: 3,165 hours, 6,263 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,165 hours, 6,302 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Shaft
- Part number: 26012672
- Condition: Worn
- Location: A/C Unit
- Part time: 3,165 hours, 6,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, LEAK WAS NOTED ON THE AIR CONDITIONING DRIVE UNIT.  FURTHER INSPECTION REVEALED THE SPLINES OF THE MALE END OF DRIVE WORN OVER 80 PERCENT.  FURTHER INSPECTION REVEALED THE FEMALE END IN THE ENGINE WERE WORN THE SAME AMOUNT.
